# SDR GTIA040427

- Difficulty date: April 6, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug MD 83
- Aircraft serial: 53045
- Aircraft time: 30,186 hours, 23,873 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Acoustic Liner
- Part number: 5938050503
- Part serial: 49195
- Condition: Bowed
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 T/R, SN 49785 ACOUSTIC LINER BOWED.  REMOVED NR 2 T/R INSTALLED NR 2 T/R.
